ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS

Van Order JM (2012)
International Journal of Number Theory 08(04): 1005-1039.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We construct p-adic L-functions associated to cuspidal Hilbert modular eigenforms of parallel weight two in certain dihedral or anticyclotomic extensions via the Jacquet–Langlands correspondence, generalizing works of Bertolini–Darmon, Vatsal and others. The construction given here is adelic, which allows us to deduce a precise interpolation formula from a Waldspurger-type theorem, as well as a formula for the dihedral μ-invariant. We also make a note of Howard's non-vanishing criterion for these p-adic L-functions, which can be used to reduce the associated Iwasawa main conjecture to a certain non-triviality criterion for families of p-adic L-functions.
Erscheinungsjahr
2012
Zeitschriftentitel
International Journal of Number Theory
Band
08
Ausgabe
04
Seite(n)
1005-1039
ISSN
1793-0421
Page URI
https://pub.uni-bielefeld.de/record/2944801

Zitieren

Van Order JM. ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS. International Journal of Number Theory. 2012;08(04):1005-1039.
Van Order, J. M. (2012). ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS. International Journal of Number Theory, 08(04), 1005-1039. doi:10.1142/s1793042112500601
Van Order, J. M. (2012). ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS. International Journal of Number Theory 08, 1005-1039.
Van Order, J.M., 2012. ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS. International Journal of Number Theory, 08(04), p 1005-1039.
J.M. Van Order, “ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS”, International Journal of Number Theory, vol. 08, 2012, pp. 1005-1039.
Van Order, J.M.: ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS. International Journal of Number Theory. 08, 1005-1039 (2012).
Van Order, Jeanine Marie. “ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS”. International Journal of Number Theory 08.04 (2012): 1005-1039.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar